Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 377, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 1, 2012, 5:27 PM CDT for Richland Parish, Louisiana. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2012, 5:27 PM CDT (22:27 UTC)
- Expired
- Jul 1, 2012, 6:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Richland Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 168 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 5:37 PM CDT | TSTM WND DMG | Rayville, LA | TREES DOWN ACROSS THE CITY. ONE BLOCKING A DRIVEWAY TO A HOUSE AND ANOTHER BLOCKING FRAGALA STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.5 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2166 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 858 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
549
WUUS54 KJAN 012227
SVRJAN
LAC083-012315-
/O.NEW.KJAN.SV.W.0377.120701T2227Z-120701T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
527 PM CDT SUN JUL 1 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL RICHLAND PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...START...RAYVILLE...
* UNTIL 615 PM CDT
* AT 527 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
RAYVILLE MOVING NORTHEAST AT 10 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3254 9189 3252 9185 3257 9181 3256 9175
3261 9172 3261 9168 3240 9155 3240 9163
3236 9170 3235 9170 3233 9176 3231 9177
3229 9181 3250 9192
TIME...MOT...LOC 2227Z 239DEG 7KT 3242 9177
$$
BK1 follow-up statement
481
WWUS54 KJAN 012258
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
558 PM CDT SUN JUL 1 2012
LAC083-012315-
/O.CON.KJAN.SV.W.0377.000000T0000Z-120701T2315Z/
RICHLAND LA-
558 PM CDT SUN JUL 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR CENTRAL RICHLAND PARISH...
AT 557 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HOLLY RIDGE MOVING EAST AT 15 MPH. LAW ENFORCEMENT REPORTS TREES
HAVE BEEN BLOWN DOWN AROUND THE CITY OF RAYVILLE DUE TO THIS STORM.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED PARISH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3254 9184 3257 9181 3256 9175 3260 9171
3261 9168 3241 9155 3240 9163 3237 9172
3252 9185
TIME...MOT...LOC 2257Z 257DEG 14KT 3246 9167
$$
BKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:28 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jul 1, 3:28 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
328 PM CDT SUN JUL 1 2012
.SHORT TERM...UPPER RIDGING WILL BEGIN TO RELEASE ITS HOLD A BIT IN
THE SHORT TERM...500 MB HEIGHTS FALLING SLIGHTLY AS UPPER TROUGHING
DEVELOPS FROM THE WEST. THE ARKLAMISS WILL SIT IN AN AREA OF WEAK
UPPER TROUGHING TUESDAY/TUESDAY NIGHT...POSITIONED BETWEEN RIDGING
TO THE EAST AND DEVELOPING UPPER RIDGING ACROSS THE CENTRAL U.S.
STATES. THIS WILL RESULT IN SOMEWHAT COOLER TEMPERATURES ALTHOUGH
HIGHS WILL REMAIN IN THE 90S. HIGH HEAT INDICES REMAIN AT MANY
LOCATIONS THIS AFTERNOON SO THE HEAT ADVISORY WILL BE ALLOWED TO
CONTINUE INTO THE EVENING AND ALLOWED TO EXPIRE AT 10 PM.
CAPE AND OTHER INSTABILITY INDICES ARE SHOWING A GENERAL DECREASE
OVER THE NEXT COUPLE OF DAYS. 925/850 MB TEMPS WILL BE SLIGHTLY
COOLER TOMORROW ALTHOUGH THE DECREASING TREND WILL BE SHORT LIVED
DUE TO UPPER RIDGING DEVELOPING UPSTREAM. DECENT NEGATIVE THETAE
ADVECTION IS NOTED ACROSS WRN ZONES MONDAY WHEN A REGION OF DRIER
AIR AT 925/850MB IS FORECAST TO LIFT NWD INTO THE AREA. GENERAL CAP
STRENGTH LOOKS SLIGHTLY STRONGER MONDAY PER CIN VALUES ACROSS THE
REGION. FORECAST SOUNDINGS INDICATE THE CAP HOLDING IN THE WEST BUT
BEING BROKEN BY ONLY A FEW DEGREES IN THE EAST. WITH WEAK UPPER
FORCING AND STILL RELATIVELY WARM TEMPERATURES IN THE WEST AND
STEEPER LAPSE RATES WITH SLIGHTLY HOTTER TEMPS IN THE EAST ISOLATED
CONVECTION CAN NOT BE RULED OUT FOR MONDAY AFTERNOON. HOWEVER THE
EFFECTS OF DRIER AIR ADVECTION IN WRN ZONES AND ERN ZONES PROXIMITY
TO THE RIDGE INDICATES ISOLATED COVERAGE. WITH LIMITED COVERAGE OF
CONVECTION IN MIND...LOW MAV MOS POPS WILL BE FOLLOWED...MENTIONING
ISOLATED CONVECTION OVER SRN AND ERN ZONES AND OVER EXTREME NW AREAS
IN THE CLOSEST PROXIMITY TO THE TROUGH. HAVE CUT MOS POPS FOR MONDAY
NIGHT. ALTHOUGH CONVECTION WILL BE POSSIBLE TO OUR EAST ALONG THE
DEVELOPING SURFACE BOUNDARY RAIN CHANCES WILL BE REMOVED FOR NOW FOR
MONDAY NIGHT THINKING THAT THE EFFECTS OF SUBSIDENCE AND THE LOSS OF
DAYTIME HEATING WILL HAMPER CONVECTIVE DEVELOPMENT.
WEAK LOW LEVEL CONVERGENCE IS INDICATED OVER ECNTRL/SERN ZONES
TUESDAY IN ASSOCIATION WITH THE REMAINS OF WEAK SURFACE TROUGHING
THAT WILL EXTEND INTO THE AREA FROM THE EAST. WITH WEAK UPPER
TROUGHING IN PLACE AND DECENT VERTICAL TOTALS DUE TO STILL WARM LOW
LEVEL TEMPS...WILL PAINT ISOLATED SHWRS/TSTMS ACROSS THE REGION FOR
THE DAY PERIOD...LEAVING THE TUESDAY NIGHT PERIOD DRY.
.LONG TERM...A TYPICAL HOT AND HUMID JULY PATTERN IS IN STORE AS WE
GO THROUGH INDEPENDENCE DAY AND INTO THE WEEKEND. GLOBAL MODELS ARE
IN GOOD AGREEMENT IN SHOWING A RELATIVE WEAKNESS IN THE DOMINANT
SUBTROPICAL RIDGE THAT IS FORECAST TO SLOWLY MIGRATE SOUTHEAST
ACROSS THE ARKLAMISS DURING THE MID TO LATE WEEK.
THIS PATTERN WILL ALLOW FOR MOISTENING OF THE MID LEVELS...REDUCED
CAP POTENTIAL...AND BETTER DIURNAL CONVECTIVE POTENTIAL AS
PRECIPITABLE WATER APPROACHES TWO INCHES WHILE AFTERNOON SURFACE-
BASED CAPE EXCEEDS 3000 J/KG. EXPECT DISORGANIZED CONVECTION TO
INITIATE DURING THE EARLY AFTERNOON ON WHATEVER SUBTLE BOUNDARIES
CAN PROVIDE A FOCUS...INCLUDING SEABREEZE-RELATED BOUNDARIES OVER
SRN PORTIONS OF THE AREA. A FEW PULSE-TYPE SVR STORMS WOULD BE A
POSSIBILITY GIVEN STEEP LOW LEVEL LAPSE RATES AND HOT SURFACE
TEMPERATURES...AND EXPECT TSTM ACTIVITY COULD CONTINUE WELL INTO THE
EVENING BEFORE WANING WITH OVERNIGHT COOLING.
OVERALL...TEMPERATURES ARE EXPECTED TO REMAIN A LITTLE ABOVE
CLIMATIC NORMAL THIS WEEK...BUT FOR NOW HEAT INDICES ARE EXPECTED TO
STAY BELOW HEAT ADVISORY CRITERIA AS LONG AS THE RIDGE WEAKNESS
LINGERS. MID LEVEL HEIGHTS ARE FORECAST TO REBUILD SOME OVER THE
ARKLAMISS AS WE GO INTO THE WEEKEND...BUT MODEL CONSENSUS IS THAT THE
THERMAL RIDGE AXIS AND HOTTEST SURFACE TEMPERATURES WILL STAY JUST
NORTH OF THE ARKLAMISS. /EC/
&&
.AVIATION...VFR CONDS TO PREVAIL THIS AFTN/EVE WITH EXCEPTION OF
KGTR WHERE PERIODIC MVFR VIS PSBL DUE TO TSRA. TCU/TSRA HAVE DVLPD
BTW KGTR AND KMEI THIS AFTN WITH FL500 TOPS. TURBULENT WINDS CAN BE
XPCTD INVOF STRONGER STORMS. STORMS WL DISSIPATE THROUGH EVENING
ALONG WITH LOW-LVL CLOUD DECK ELSEWHERE. PATCHY MVFR GROUND BR
ACROSS KGTR/KMEI WILL BE POSSIBLE AND HZ CONTRIBUTE TO AS 3-5 SM VIS
02/08Z-14Z WITH VFR PREVAILING THEREAFTER. ANOTHER ROUND OF ISOLATED
TSRA WILL BE PSBL MONDAY AFTN ACROSS ERN SITES. /ALLEN/
&&
.FIRE WEATHER...WE WILL CONTINUE TO ISSUE A FIRE DANGER STATEMENT
SINCE SEVERAL LOCATIONS AROUND THE ARKLAMISS ARE UNDER BURN BANS.
MOST LOCATIONS ARE NEARLY TWO INCHES BELOW NORMAL FOR THE MONTH AND
NO SIGNIFICANT RAINFALL COVERAGE IS EXPECTED IN THE NEAR TERM. HOT
AND GENERALLY DRY CONDITIONS WILL CONTINUE FOR THE NEXT SEVERAL DAYS.
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 74 98 74 97 / 13 14 11 17
MERIDIAN 73 98 73 97 / 11 19 18 16
VICKSBURG 72 95 72 97 / 13 14 11 18
HATTIESBURG 75 98 74 95 / 13 24 18 22
NATCHEZ 72 93 72 94 / 13 17 12 21
GREENVILLE 74 96 74 96 / 12 13 11 15
GREENWOOD 74 96 74 96 / 12 12 11 15
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR MSZ018-019-
025>066-072>074.
LA...HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LAZ007>009-015-
016-023>026.
AR...HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ARZ074-075.
&&
03/EC/ALLENHazardous weather outlook, Jul 1, 3:53 PM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 353 PM CDT SUN JUL 1 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-034-040-041-047-053- 054-059>064-072-073-022100- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- WASHINGTON-ISSAQUENA-SHARKEY-WARREN-CLAIBORNE-COPIAH-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-MARION-LAMAR- 353 PM CDT SUN JUL 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND MONDAY HOT DAYTIME TEMPERATURES WILL CONTINUE THIS AFTERNOON WITH HEAT INDEX VALUES TODAY AROUND 105 DEGREES. A HEAT ADVISORY IS CURRENTLY IN EFFECT THROUGH THIS EVENING. THOSE PLANNING ON A GREAT DEAL OF OUTDOOR ACTIVITY SHOULD TAKE FREQUENT BREAKS AND DRINK PLENTY OF NON-ALCOHOLIC FLUIDS. ONE OR TWO STRONG THUNDERSTORMS CAPABLE OF 40-50 MPH WINDS WILL BE POSSIBLE THIS AFTERNOON. THE THUNDERSTORM RISK WILL DIMINISH INTO THE EVENING. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. MSZ019-025>033-035>039-042>046-048>052-055>058-065-066-074-022100- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO- MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE-COVINGTON-JONES-FORREST- 353 PM CDT SUN JUL 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND MONDAY HOT DAYTIME TEMPERATURES WILL CONTINUE THIS AFTERNOON. HEAT INDEX VALUES TODAY WILL RANGE FROM 105 TO 110 DEGREES. A HEAT ADVISORY IS CURRENTLY IN EFFECT THROUGH THIS EVENING. THOSE PLANNING ON A GREAT DEAL OF OUTDOOR ACTIVITY SHOULD TAKE FREQUENT BREAKS AND DRINK PLENTY OF NON-ALCOHOLIC FLUIDS. A FEW STRONG TO SEVERE THUNDERSTORMS CAPABLE OF DAMAGING 60 MPH WINDS AND QUARTER SIZE HAIL WILL BE POSSIBLE THIS AFTERNOON. THE GREATEST RISK AREA WILL BE IN AREAS EAST OF INTERSTATE 55 AND NORTH OF INTERSTATE 20. THE THUNDERSTORM RISK WILL DIMINISH INTO THE EVENING. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 03
In the hours before
Local storm report, Jul 1, 3:34 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
334 PM CDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL 3 SW MULDROW 33.52N 88.74W
07/01/2012 E1.00 INCH OKTIBBEHA MS TRAINED SPOTTER
LOTS OF WIND BLOWN QUARTER SIZE HAIL FALLING
&&
BKLocal storm report, Jul 1, 4:14 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
414 PM CDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 4 NE STARKVILLE 33.50N 88.77W
07/01/2012 E1.00 INCH OKTIBBEHA MS PUBLIC
NICKEL TO QUARTER SIZE HAIL FELL IN THE AREA
&&
BKLocal storm report, Jul 1, 4:39 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
439 PM CDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG 2 S REFORM 33.40N 89.15W
07/01/2012 CHOCTAW MS LAW ENFORCEMENT
SEVERAL LARGE LIMBS DOWN ALONG HIGHWAY 15 SOUTH OF
REFORM. TRAFFIC WAS HAVING TO WEAVE AROUND THE LIMBS TO
PASS. HAIL WAS ALSO FALLING AT THE TIME...SIZE UNKNOWN.
&&
BKSpecial weather statement, Jul 1, 4:45 PM CDT, 42 minutes before
MSZ029-032-012215-
WEBSTER MS-CHOCTAW MS-
445 PM CDT SUN JUL 1 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
445 PM CDT SUN JUL 1 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING DIME TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER NORTHWESTERN CHOCTAW COUNTY
AT 444 PM CDT...MOVING NORTH AT 5 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHWESTERN CHOCTAW AND EXTREME SOUTHWESTERN WEBSTER
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3350 8925 3335 8930 3335 8946 3343 8946
3344 8945 3343 8942 3346 8940 3346 8947
3350 8947
TIME...MOT...LOC 2144Z 188DEG 6KT 3343 8937
BKSpecial weather statement, Jul 1, 5:06 PM CDT, 21 minutes before
LAZ007-015-023-012305-
RICHLAND LA-MOREHOUSE LA-FRANKLIN LA-
506 PM CDT SUN JUL 1 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
506 PM CDT SUN JUL 1 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTH OF LIDDIEVILLE AT
506 PM CDT...MOVING NORTHEAST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN FRANKLIN...EXTREME SOUTH CENTRAL MOREHOUSE AND RICHLAND
PARISHES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3242 9198 3253 9191 3239 9147 3189 9178
3207 9193 3209 9192 3210 9188 3214 9190
3216 9190 3216 9198 3219 9199 3220 9201
TIME...MOT...LOC 2206Z 211DEG 8KT 3219 9184
MMESpecial weather statement, Jul 1, 5:13 PM CDT, 14 minutes before
LAZ007-012315-
MOREHOUSE LA-
513 PM CDT SUN JUL 1 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
513 PM CDT SUN JUL 1 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 11 MILES SOUTHWEST OF BASTROP AT
514 PM CDT...MOVING NORTHEAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN MOREHOUSE PARISH SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3301 9208 3300 9144 3288 9150 3285 9157
3275 9160 3261 9168 3261 9172 3256 9175
3257 9181 3252 9185 3254 9189 3253 9191
3259 9194 3265 9192 3270 9198 3268 9204
3270 9206 3280 9206 3287 9209
TIME...MOT...LOC 2214Z 207DEG 20KT 3267 9202
MMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 5:06 PM CDT | Special Weather Statement | JAN | Franklin, Richland | 59 min |
| Jul 1, 5:13 PM CDT | Special Weather Statement | JAN | Morehouse | 62 min |
| Jul 1, 6:14 PM CDT | Special Weather Statement | JAN | Catahoula | 31 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.